# SDR C2XA99IA387

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: High Oil Press
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDU - FLT 4059- DURING TAKEOFF ROLL, THE PILOT REPORTED HIGH OIL PRESSURE IN THE NR 2 ENGINE.  THE PILOT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (X)
